Minimal cutwidth linear arrangements of abelian Cayley graphs

Daniel Berend, Ephraim Korach, Vladimir Lipets

Research output: Contribution to journalArticlepeer-review


We find the minimal cutwidth and bisection width values for abelian Cayley graphs with up to 4 generators and present an algorithm for finding the corresponding optimal ordering. We also find minimal cuts of each order.

Original languageEnglish
Pages (from-to)4670-4695
Number of pages26
JournalDiscrete Mathematics
Issue number20
StatePublished - 28 Oct 2008


  • Cayley graph
  • Combinatorial optimization
  • Graph algorithm
  • MINCUT linear arrangement

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Minimal cutwidth linear arrangements of abelian Cayley graphs'. Together they form a unique fingerprint.

Cite this